Discontinuous Galerkin finite element methods for hyperbolic partial differential equations, in Godunov Methods

Jacobus J.W. van der Vegt, H. van der Ven, O.J. Boelens

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationTheory and Applications
    PublisherKluwer Academic/Plenum Publishers
    Pages439-444
    Number of pages6
    Publication statusPublished - 2000

    Keywords

    • METIS-140990

    Cite this

    van der Vegt, J. J. W., van der Ven, H., & Boelens, O. J. (2000). Discontinuous Galerkin finite element methods for hyperbolic partial differential equations, in Godunov Methods. In Theory and Applications (pp. 439-444). Kluwer Academic/Plenum Publishers.